# SDR BLUA20180111001

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N138DM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5702
- Aircraft time: 2,959 hours, 1,552 cycles
- Engine: Ge CF343B1
- Engine time: 2,877 hours, 1,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 604752383
- Part serial: NONE
- Condition: Chafed
- Location: Hyd System
- Part time: 2,959 hours, 1,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE WAS CHAFED AT TWO LOCATIONS UNDER ADEL CLAMPS USED FOR ROUTING THE STAINLESS STEEL TUBE.  WEAR WAS NOT TO THE POINT OF CAUSING ANY LEAKAGE IN THIS 3000 PSI PRESSURE LINE.  THESE WERE BOTH LOCATIONS REQUIRED FOR INSPECTION WHEN PERFORMING SB 605-29-008.  CONDITION WAS FOUND DURING COMPLIANCE WITH THIS SB.
